Alert archive / Colorado / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 23, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 2, 2012, 3:57 PM MDT for Morgan County, Colorado. It was in force for 48 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2012, 3:57 PM MDT (21:57 UTC)
- Expired
- Jun 2, 2012, 4:45 PM MDT
- In force
- 48 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Morgan County, CO
The radar
The Denver radar (KFTG), 89 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 3:57 PM MDT | TSTM WND GST 60 | Fort Morgan, CO | 5 INCH DIAMETER TREE SNAPPED. NUMEROUS BRANCHES OF 3-5 INCHES SNAPPED. |
| Jun 2, 4:04 PM MDT | TSTM WND GST 65 | 2 W Brush, CO | |
| Jun 2, 4:17 PM MDT | HAIL 0.88 | 5 N Fort Morgan, CO | THUNDERSTORM WIND GUSTS ESTIMATED AT 70 MPH |
| Jun 2, 4:45 PM MDT | NON-TSTM WND DMG | 5 Ne Brush, CO | THUNDERSTORM WINDS TOPPLED 30 INCH DIAMETER BOX ELDER MAPLE TREE. WINDS ESTIMATED AT 70 MPH PLUS. |
| Jun 2, 4:48 PM MDT | TSTM WND DMG | Brush, CO | A 60 FOOT TALL 24 INCH DIAMETER PINE TREE TOPPLED. TREE ESTIMATED AT 80 YEARS OLD. A LARGE 12 INCH DIAMETER TREE BRANCH WAS BLOWN INTO HOME. LARGE COTTONWOOD TREE BLOWN DOWN INTO CAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 2, 2:33 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.0 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1766 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
579 WUUS55 KBOU 022157 SVRBOU COC087-022245- /O.NEW.KBOU.SV.W.0023.120602T2157Z-120602T2245Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DENVER CO 357 PM MDT SAT JUN 2 2012 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL MORGAN COUNTY IN NORTHEAST COLORADO * UNTIL 445 PM MDT * AT 357 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO ABOUT 60 MPH. THIS STORM WAS LOCATED 4 MILES SOUTHWEST OF LOG LANE VILLAGE...OR 5 MILES SOUTHWEST OF FORT MORGAN...MOVING NORTHEAST AT 35 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WIGGINS... WELDONA...SNYDER...LOG LANE VILLAGE...HILLROSE...FORT MORGAN AND BRUSH. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN. && LAT...LON 4040 10348 4015 10349 4012 10414 4038 10404 TIME...MOT...LOC 2157Z 229DEG 11KT 4023 10386 WIND...HAIL 60MPH <.75IN $$
2 follow-up statements
438 WWUS55 KBOU 022205 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 405 PM MDT SAT JUN 2 2012 COC087-022245- /O.CON.KBOU.SV.W.0023.000000T0000Z-120602T2245Z/ MORGAN CO- 405 PM MDT SAT JUN 2 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT FOR CENTRAL MORGAN COUNTY... AT 405 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...AND DAMAGING WINDS UP TO ABOUT 60 MPH. THIS STORM WAS LOCATED 5 MILES SOUTH OF FORT MORGAN...MOVING NORTHEAST AT 35 MPH. LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WIGGINS...WELDONA...SNYDER...LOG LANE VILLAGE...HILLROSE...FORT MORGAN AND BRUSH. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN. && LAT...LON 4040 10348 4015 10349 4012 10414 4038 10404 TIME...MOT...LOC 2205Z 229DEG 11KT 4022 10379 WIND...HAIL 60MPH 1.00IN $$
214 WWUS55 KBOU 022243 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 443 PM MDT SAT JUN 2 2012 COC087-022253- /O.EXP.KBOU.SV.W.0023.000000T0000Z-120602T2245Z/ MORGAN CO- 443 PM MDT SAT JUN 2 2012 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MORGAN COUNTY WILL EXPIRE AT 445 PM MDT... THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE SEVERE WEATHER. LAT...LON 4040 10348 4015 10349 4012 10414 4038 10404 TIME...MOT...LOC 2243Z 229DEG 11KT 4030 10368 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 2:16 PM MDT, 1 hour 41 minutes earlier.
Area forecast discussion, Jun 2, 2:16 PM MDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 216 PM MDT SAT JUN 2 2012 ...CORRECTION FOR A FEW TYPOS IN 1ST PARAGRAPH... .SHORT TERM...WEAK QG ASCENT OVER CENTRAL AND EASTERN COLORADO AT THIS HOUR AHEAD OF A 500MB SHORTWAVE TROUGH PASSING OVER WESTERN COLORADO. SCATTERED T-STORMS IN THE HIGH COUNTRY HAVE BEGUN TO MOVE OUT ONTO THE NEARBY PLAINS. CAPES AND LAPSE RATES NOT ALL THAT GREAT IN THE HIGH COUNTRY AT THIS HOUR UNDER THE HEAVY CLOUD COVER. ON THE PLAINS...ACCORDING TO THE RUC AND LAPS SFC BASED CAPES IN THE 300-600 J/KG RANGE WITHIN THE I-25 CORRIDOR UNDER INCREASING MID-LEVEL CLOUD COVER. FARTHER OUT ON THE PLAINS WHERE SKIES WERE STILL MOSTLY SUNNY...CAPES IN THE 700-1500 J/KG RANGE. DURING THE NEXT FEW HOURS...SCATTERED T-STORMS MOVING ACROSS THE I-25 CORRIDOR WILL MOVE OUT ONTO THE PLAINS WHERE THEY/LL LIKELY MERGE INTO A NEARLY SOLID NORTH-SOUTH LINE OF STORMS. COULD SEE A FEW STORMS EAST OF I-25 AND SOUTH OF I-76 BECOMING SEVERE EVEN WITH SFC DEW POINTS ONLY IN THE 40S. VERTICAL SHEAR NOT ALL THAT GREAT TODAY...SO THREAT OF TORNADOES IS QUITE LOW. HOWEVER CAN/T RULE OUT A BRIEF WEAK TORNADO/LANDSPOUT ALONG AN OUTFLOW BOUNDARY. MAY EVEN SEE ONE AS CLOSE AS D.I.A. ACARS SOUNDING AT DENVER AS OF 19Z DRY ADIABATIC BELOW 500MB WITH A LARGE SUB-CLOUD TEMP/DEW POINT SPREAD. IT/S LOOKING FAR LESS LIKELY WE/LL SEE ANY HAIL INSIDE THE I-25 CORRIDOR WITH FREEZE LEVEL CURRENTLY UP AROUND 15 THSND FT MSL. BIGGEST THREAT WILL BE DAMAGING MICROBURST WINDS WITH POTENTIAL GUSTS TO AROUND 50KTS. HAIL TO AROUND 1 INCH ALSO POSSIBLE ROUGHLY SOUTHEAST OF AN AKRON-TO-ELBERT LINE AFTER 21Z TODAY...WITH EVEN LARGER STONES WITH MERGING STORM CELLS. THIS STORM FRONT IS EXPECTED TO MOVE EAST OF AN AKRON-TO-LIMON LINE BY MID-LEVEL WITH THE PASSING TROUGH AXIS. SHOULD SEE STEADY DRYING AND CLEARING FROM WEST-TO-EAST DURING THE EVENING HOURS WITH INCREASING SUBSIDENCE IN THE WAVE OF THE TROUGH. ON SUNDAY...WILL SEE MID-LEVEL DRYING AND WARMING WITH AN UPPER RIDGE MOVING IN FROM THE GREAT BASIN WITH LIGHT WEST-NORTHWEST FLOW OVER THE AREA MUCH OF THE DAY. ON THE PLAINS...WEAK NORTHERLY SFC WINDS GRADUALLY TURN NORTHEASTERLY ACCORDING TO MODELS BY MIDDAY WHICH APPEARS TO GENERATE A FAIR AMOUNT OF MID- LEVEL CLOUDINESS ALONG THE FRONT RANGE BY AFTERNOON...WITH POSSIBLY A FEW SHOWERS/ T-STORMS OVER AND NEAR THE FOOTHILLS LATER IN THE AFTERNOON. STILL LOOKS QUITE WARM ON SUNDAY WITH MAX TEMPERATURES IN THE UPPER 80S AND LOWER 90S ON THE PLAINS BEFORE CLOUDS DEVELOP. DO NOT SEE MUCH IN THE WAY OF PCPN IF ANY IN THE HIGH COUNTRY WHERE ATMOSPHERE WILL BE DRIER. .LONG TERM....LONG TERM...A DEEP UPPER LEVEL TROUGH WILL BE OVER THE PACIFIC NORTHWEST WHILE A RIDGE RESIDES OVER THE CENTRAL PART OF THE COUNTRY DURING THE EARLY PART OF NEXT WEEK. MODELS ARE IN GOOD AGREEMENT WITH THIS AND THEN HAVING THE TROUGH LIFT NORTH INTO CANADA BY THURSDAY. FOR COLORADO...THERE ARE DIFFERENCE WITH THE DETAILS. THE TIMING OF SHORT WAVES AND THE AMOUNT OF MOISTURE DIFFER FOR NEXT WEEK. WILL CONTINUE WITH THE ABOVE NORMAL TEMPERATURES AND BROAD BRUSH OF LOW POPS FOR NEXT WEEK. WOULD EXPECT A DAY OR TWO OF INCREASED CONVECTION AS WEAK SHORT WAVE TROUGHS MOVE OVER THE AREA. BY FRIDAY...THE RIDGE OVER CENTRAL U.S. WILL FLATTEN AS THE FLOW ACROSS THE NORTHERN ROCKIES INCREASES. THIS WILL CAUSE THE FLOW OVER COLORADO TO BECOME MORE WESTERLY...WHICH MAY BRING FEWER SHOWERS AND STORMS FOR FRIDAY AND SATURDAY. && .AVIATION...THE CHANCE FOR THUNDERSTORMS WILL INCREASE AT DENVER AREA AIRPORTS NOW THROUGH 22Z...WITH THE BIGGEST RISK FROM STORMS BEING STRONG MICROBURST WINDS AND LIGHTNING. COULD BRIEFLY SEE ILS CEILINGS WITH PRECIPITATION WITH PASSING STORMS. SMALL HAIL ALSO POSSIBLE IN AREAS EAST OF I-25...POSSIBLY UP TO A HALF INCH IN DIAMETER. WINDS FROM HIGH BASED T-STORMS COULD GUSTS TO 45KTS POTENTIALLY CAUSING SERIOUS IMPACT TO AIRPORT OPERATIONS. THUNDERSTORMS ARE EXPECTED TO MOVE EAST OF THE DENVER METRO AREA AFTER 00Z THIS EVENING WITH DRIER WINDS FLOWING DOWN OFF THE FOOTHILLS. BY LATE THIS EVENING...SHOULD SEE THE NORMAL DRAINAGE WIND PATTERN SET UP UNDER CLEARING SKIES BY 06Z TONIGHT. && .HYDROLOGY...THE RISK FOR FLOODING AT THE FRONT RANGE BURN SCARS INCLUDING THE FOURMILE BURN SCAR WEST OF BOULDER LOOKS LOW FOR THE REST OF THIS AFTERNOON. HOWEVER A FEW STORMS MAY STILL PRODUCE 0.25 TO 0.40 OF RAIN IN UNDER 40 MINUTES WHICH MAY CAUSE MINOR HIGH WATER RUNOFF. RISK OF ANY FLOODING SHOULD COME TO AN END AFTER 8 PM THIS EVENING. && .BOU WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...BAKER LONG TERM....MEIER AVIATION...BAKER
Hazardous weather outlook, Jun 2, 11:07 AM MDT, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1107 AM MDT SAT JUN 2 2012 COZ030>051-031715- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1107 AM MDT SAT JUN 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS ON THE PLAINS OF NORTHEAST COLORADO THIS AFTERNOON...MAINLY FOR AREAS EAST OF THE I-25 URBAN CORRIDOR. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN THREAT FROM THUNDERSTORMS AFTER 1:30 PM TODAY. SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE FRONT RANGE AROUND THE NOON HOUR...AND THEN MOVE EAST ACROSS THE I-25 URBAN CORRIDOR BETWEEN 12:30 AND 2 PM TODAY. SOME OF THESE STORMS WILL BE CAPABLE OF WIND GUSTS TO 50 MPH...FREQUENT CLOUD-TO-GROUND LIGHTNING AND POSSIBLY SOME SMALL HAIL. THESE STORMS ARE THEN EXPECTED TO MOVE EAST ACROSS THE PLAINS AS A LINE OF STRONGER STORMS...WHERE A FEW STORMS SOUTH OF INTERSTATE 76 MAY PRODUCE HAIL TO AROUND AN INCH IN DIAMETER AND WIND GUSTS TO 60 MPH. WHILE THESE STORMS WILL BE MOVING AT A MODERATE SPEED TODAY...THERE IS A SLIGHT CHANCE OF FLOODING IN THE FOUR MILE BURN AREA WEST OF BOULDER EARLY TO MID-AFTERNOON TODAY. FROM ONE QUARTER TO ONE-HALF INCH OF RAIN COULD FALL FROM STORMS PASSING OVER THE BURN AREA IN UNDER AN HOUR. ELSEWHERE THE THREAT OF FLOODING IS MINIMAL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY TEMPERATURES WILL BE ABOVE NORMAL THROUGH THE WEEK AS AN UPPER LEVEL RIDGE PERSISTS OVER THE STATE. HOWEVER...MOISTURE AT LOW LEVELS WILL BEGIN INCREASING EARLY IN THE WEEK...FROM THE PLAINS INTO THE FOOTHILLS. THE COMBINATION OF WARM TEMPERATURES AND THE PRESENCE OF LOW LEVEL MOISTURE WILL PRODUCE ROUNDS OF SHOWERS AND THUNDERSTORMS EACH DAY. HAIL...GUSTY WINDS...AND LOCALLY HEAVY RAIN MAY ACCOMPANY THE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER NOON. BAKER/MEIER
In the hours before
Local storm report, Jun 2, 2:35 PM MDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
235 PM MDT SAT JUN 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0229 PM TSTM WND DMG 1 S DENVER 39.71N 104.96W
06/02/2012 DENVER CO TRAINED SPOTTER
TREE BRANCHES 2-4 INCH DIAMETER SNAPPED
0227 PM HAIL 3 E PARKER 39.51N 104.71W
06/02/2012 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
&&
FREDINLocal storm report, Jun 2, 2:54 PM MDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
254 PM MDT SAT JUN 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 PM TSTM WND GST DENVER INTL AIRPORT 39.87N 104.67W
06/02/2012 M58.00 MPH DENVER CO ASOS
0229 PM TSTM WND DMG 1 S DENVER 39.71N 104.96W
06/02/2012 DENVER CO TRAINED SPOTTER
TREE BRANCHES 2-4 INCH DIAMETER SNAPPED
0227 PM HAIL 3 E PARKER 39.51N 104.71W
06/02/2012 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
&&
FREDINLocal storm report, Jun 2, 3:02 PM MDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
302 PM MDT SAT JUN 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 PM TSTM WND GST DENVER INTL AIRPORT 39.87N 104.67W
06/02/2012 M67.00 MPH DENVER CO ASOS
0235 PM NON-TSTM WND GST BUCKLEY AFB 39.70N 104.75W
06/02/2012 M61.00 MPH ARAPAHOE CO ASOS
0229 PM TSTM WND DMG 1 S DENVER 39.71N 104.96W
06/02/2012 DENVER CO TRAINED SPOTTER
TREE BRANCHES 2-4 INCH DIAMETER SNAPPED
0227 PM HAIL 3 E PARKER 39.51N 104.71W
06/02/2012 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
&&
FREDINLocal storm report, Jun 2, 3:28 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
328 PM MDT SAT JUN 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM TSTM WND GST 12 NE DEER TRAIL 39.74N 103.88W
06/02/2012 E60.00 MPH ARAPAHOE CO STORM CHASER
0243 PM TSTM WND GST DENVER INTL AIRPORT 39.87N 104.67W
06/02/2012 M67.00 MPH DENVER CO ASOS
0235 PM TSTM WND GST BUCKLEY AFB 39.70N 104.75W
06/02/2012 M61.00 MPH ARAPAHOE CO ASOS
0229 PM TSTM WND DMG 1 S DENVER 39.71N 104.96W
06/02/2012 DENVER CO TRAINED SPOTTER
TREE BRANCHES 2-4 INCH DIAMETER SNAPPED
0227 PM HAIL 3 E PARKER 39.51N 104.71W
06/02/2012 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
&&
FREDINLocal storm report, Jun 2, 3:37 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
337 PM MDT SAT JUN 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM TSTM WND GST 12 NE DEER TRAIL 39.74N 103.88W
06/02/2012 E60.00 MPH ARAPAHOE CO STORM CHASER
0302 PM TSTM WND GST 1 N STRASBURG 39.75N 104.30W
06/02/2012 M82.00 MPH ADAMS CO TRAINED SPOTTER
0243 PM TSTM WND GST DENVER INTL AIRPORT 39.87N 104.67W
06/02/2012 M67.00 MPH DENVER CO ASOS
0235 PM TSTM WND GST BUCKLEY AFB 39.70N 104.75W
06/02/2012 M61.00 MPH ARAPAHOE CO ASOS
0229 PM TSTM WND DMG 1 S DENVER 39.71N 104.96W
06/02/2012 DENVER CO TRAINED SPOTTER
TREE BRANCHES 2-4 INCH DIAMETER SNAPPED
0227 PM HAIL 3 E PARKER 39.51N 104.71W
06/02/2012 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
&&
FREDINLocal storm report, Jun 2, 3:44 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
344 PM MDT SAT JUN 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL 7 NW LAST CHANCE 39.80N 103.67W
06/02/2012 M1.00 INCH WASHINGTON CO TRAINED SPOTTER
0318 PM TSTM WND GST 12 NE DEER TRAIL 39.74N 103.88W
06/02/2012 E60.00 MPH ARAPAHOE CO STORM CHASER
0302 PM TSTM WND GST 1 N STRASBURG 39.75N 104.30W
06/02/2012 M82.00 MPH ADAMS CO TRAINED SPOTTER
0243 PM TSTM WND GST DENVER INTL AIRPORT 39.87N 104.67W
06/02/2012 M67.00 MPH DENVER CO ASOS
0235 PM TSTM WND GST BUCKLEY AFB 39.70N 104.75W
06/02/2012 M61.00 MPH ARAPAHOE CO ASOS
0229 PM TSTM WND DMG 1 S DENVER 39.71N 104.96W
06/02/2012 DENVER CO TRAINED SPOTTER
TREE BRANCHES 2-4 INCH DIAMETER SNAPPED
0227 PM HAIL 3 E PARKER 39.51N 104.71W
06/02/2012 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
&&
FREDINThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 12:50 PM MDT | Special Weather Statement | BOU | Teller | 25 min |
| Jun 2, 12:56 PM MDT | Special Weather Statement | BOU | Jefferson | 34 min |
| Jun 2, 1:25 PM MDT | Areal Flood Advisory | BOU | Jefferson | 95 min |
| Jun 2, 1:53 PM MDT | Special Weather Statement | BOU | Douglas | 37 min |
| Jun 2, 1:55 PM MDT | Special Weather Statement | BOU | Gilpin | 35 min |
| Jun 2, 2:00 PM MDT | Special Weather Statement | BOU | Jefferson | 30 min |
| Jun 2, 2:09 PM MDT | Severe Thunderstorm Warning | BOU | Jefferson | 36 min |
| Jun 2, 2:16 PM MDT | Severe Thunderstorm Warning | BOU | Douglas, Elbert | 29 min |
| Jun 2, 2:20 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Denver, Jefferson | 40 min |
| Jun 2, 2:35 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Denver | 40 min |
| Jun 2, 2:42 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert | 31 min |
| Jun 2, 2:50 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe | 40 min |
| Jun 2, 3:03 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Elbert | 42 min |
| Jun 2, 3:23 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Morgan | 52 min |
| Jun 2, 3:29 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 46 min |
| Jun 2, 3:37 PM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 38 min |
| Jun 2, 3:47 PM MDT | Severe Thunderstorm Warning | BOU | Morgan | 43 min |
| Jun 2, 4:18 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 42 min |
| Jun 2, 4:57 PM MDT | Special Weather Statement | BOU | Logan | 48 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.